# SDR ZIAA04001

- Difficulty date: July 30, 2001
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 8385482
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WS 249 LOWER SURFACE, LEAP DOUBLER AT FORWARD EDGE IS CRACKED AT RIGHT WING.  ROUTED OUT DEFECTIVE AREA OF LEAP DOUBLER.  DYE PEN OF WING PLANK REVEALED NO DISCREPANCIES.  REPAIRED IAW L188 SRM 57-2-1 AND SEALED INTERNALLY.  (M)
